Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Mar 28, 2012, 10:34 PM CDT for Goliad County, Texas. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2012, 10:34 PM CDT (03:34 UTC)
- Expired
- Mar 29, 2012, 12:30 AM CDT
- In force
- 116 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Goliad County, TX
The radar
The Corpus Christi radar (KCRP), 88 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 801 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
014
WGUS54 KCRP 290334
FFWCRP
TXC175-290530-
/O.NEW.KCRP.FF.W.0003.120329T0334Z-120329T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1034 PM CDT WED MAR 28 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL GOLIAD COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1230 AM CDT
* AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 2 TO 4 INCHES WITH ISOLATED 5 INCH AMOUNTS
JUST NORTH OF BERCLAIR AND WEST OF GOLIAD.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
BERCLAIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2871 9751 2856 9738 2848 9751 2850 9756
2851 9756 2853 9759 2860 9771
$$
TE1 follow-up statement
765
WGUS74 KCRP 290414
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1114 PM CDT WED MAR 28 2012
TXC175-290530-
/O.CON.KCRP.FF.W.0003.000000T0000Z-120329T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOLIAD-
1114 PM CDT WED MAR 28 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
CENTRAL GOLIAD COUNTY...
AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT RAIN OVER THE WARNED AREA...HOWEVER FLOODING WILL CONTINUE
OVER THE NEXT HOUR AS RUNOFF SLOWLY DRAINS. DOPPLER RADAR ESTIMATED
AVERAGE AMOUNTS AROUND 1/2 INCH.
HEAVY RAIN WILL REMAIN OVER RURAL AREAS OF CENTRAL GOLIAD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2871 9751 2856 9738 2848 9751 2850 9756
2851 9756 2853 9759 2860 9771
$$
TEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 6:16 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Mar 28, 6:16 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 616 PM CDT WED MAR 28 2012 .DISCUSSION...SEE AVIATION SECTION BELOW. && .AVIATION...VFR CONDITIONS ARE PRESENT ACROSS MUCH OF S TX ALONG WITH AN AREA OF THUNDERSTORMS LOCATED N OF WHITSETT TO CUERO. THIS CONVECTION IS NOT ANTICIPATED TO MV INTO VCT AREA BUT HAVE INCLUDED A 2 HR TEMPO DUE TO THE PROXIMITY OF THE STORMS. FARTHER S AND W...A FEW WEAK SHRA'S PERSIST BUT ARE EXPECTED TO DIMINISH THRU THE EVENING. CONDITIONS ARE EXPECTED TO DETERIORATE ACROSS S TX AS ONGOING CONVECTION IN MEX MVS E AND IS EXPECTED TO MV ACROSS S TX LATE TONIGHT THRU THU. BEST CHC OF TSRA'S LATE TONIGHT INTO EARLY THU MORNING WILL BE LRD AND ALI...WITH VCT BEING LATER IN THE MORNING. CRP IS THE LEAST LIKELY TO SEE CONVECTION. HAVE INCLUDED A VCTS FOR THU MORNING FOR VCT AND CRP GIVEN THAT IT'S LATER IN THE PERIOD AND LESS CERTAINTY. AS FOR CIGS AND/OR VSBYS...AM EXPECTING MVFR CONDITIONS TO DVLP BY LATE EVENING FOR VCT AND THEN THE REST OF THE AREA WILL BE GENERALLY VFR EXCEPT IN AND AROUND CONVECTION WHERE CONDITIONS COULD DROP AS LOW AS LIFR BRIEFLY. && .PREV DISCUSSION... /ISSUED 314 PM CDT WED MAR 28 2012/ SHORT TERM...RAIN CHANCES WILL BE IMPROVING THE NEXT COUPLE DAYS AS A WEAKNESS PERSISTS IN THE FLOW ALOFT AND MOISTURE VALUES REMAIN HIGH. PWATS HAVE INCREASED TO 1.60 INCHES OVER MOST OF SOUTH TEXAS WITH A LARGE VORT MAX PIVOTING FROM THE WESTERN HILL COUNTRY INTO THE NORTHERN COASTAL BEND. THE EASTERN MOST SPOKE OF THIS VORT MAX WAS ENHANCING CONVECTION OVER THE NORTHEAST COASTAL BEND ATTM WHERE THE ATMOSPHERE HAS RECOVERED FROM THE MORNING MCS. EXPECT THIS ACTIVITY TO PERSIST THROUGH EARLY EVENING WITH ANOTHER ROUND DEVELOPING OVER THE BRUSH COUNTRY LATE TONIGHT AS THE NEXT S/W APPROACHES FROM CENTRAL MEXICO. INCREASED POPS TO GOOD CHANCE THURSDAY AND THURSDAY NIGHT AS A STEADY STREAM OF S/W'S ARE PROGGED TO MOVE THROUGH THE AREA EMBEDDED WITHIN THE SUBTROPICAL JET. SEVERAL ROUNDS OF CONVECTION ARE ANTICIPATED DURING THIS TIME...HOWEVER TIMING AND LOCATION OF CONVECTION IS DIFFICULT TO FCST. NOT EXECTING SEVERE WEATHER DUE TO WEAK SHEAR...ALTHOUGH A FEW PULSE STORMS ARE NOT OUT OF THE QUESTION GIVEN DECENT INSTABILITY. TRENDED OVERNIGHT LOWS SLIGHTLY COOLER DUE TO POTENTIAL FOR RAIN COOLED AIR. LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)... MODELS...ESPECIALLY GFS ARE STILL INDICATING LINGERING PRECIP THROUGH FRIDAY AFTER THE PASSAGE OF A SHORTWAVE ON THURSDAY. HAVE KEPT 20 TO 40 POPS IN FOR FRIDAY AND LOWER POPS FRIDAY NIGHT. GFS IS INDICATING ANOTHER MCS POTENTIALLY COMING OUT OF MEXICO OVERNIGHT THURSDAY NIGHT WITH A FAVORABLE THETA E RIDGE FOR SUPPORT...HOWEVER MOISTURE FLUX CONVERGENCE AND TEMPERATURE ADVECTION AT 850 SEEM SOMEWHAT LOW. NAM NOT REALLY INDICATING THIS POTENTIAL MCS AT ALL. MAY END UP LOWERING THESE POPS IN TIME IF OTHER MODELS DON/T START INDICATING BETTER PRECIP CHANCES. WEEKEND LOOKS TO WARM UP A BIT ACROSS THE AREA WITH HIGH TEMPS INTO THE MID 90S WEST BY SUNDAY AND MONDAY. MEX GUIDANCE HAS BEEN A BIT WARMER FOR LAREDO...BUT SEEMS LIKE MOS GUIDANCE HAS FREQUENTLY BEEN TOO HIGH FOR THIS AREA THROUGH THE WINTER AND SPRING. A COLD FRONT IS SHOWING UP IN MODELS FOR EARLY NEXT WEEK. GFS MUCH MORE PROGRESSIVE WITH THE FRONT THAN EARLIER MODELS HAD INDICATED...PAST RUNS WERE STALLING THE FRONT OVER THE AREA WHILE ECMWF BRINGS IT THROUGH. 12Z RUNS NOW THE GFS PUSHES IT THROUGH MUCH MORE QUICKLY THAN PREVIOUSLY. WITH THE ECMWF BEING MUCH MORE CONSISTENT WITH THE FRONT THAN THE GFS HAVE CHOSEN TO FOLLOW PRETTY CLOSELY TO THAT FOR NOW. WILL CERTAINLY MAKE ADJUSTMENTS AS WE GET CLOSER WITH THE TIMING. AT THIS TIME IT DOESN/T LOOK LIKE A SIGNIFICANTLY STRONG FRONT AND HAVE NOT INDICATED A STRONG CHANGE IN TEMPERATURES BEHIND THE FRONT...AND ONLY MODERATE WINDS. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 68 81 67 82 68 / 20 40 40 30 20 VICTORIA 65 80 64 81 66 / 30 40 40 40 20 LAREDO 69 85 67 89 69 / 40 40 40 20 20 ALICE 65 82 65 85 66 / 30 50 50 30 20 ROCKPORT 68 77 66 78 69 / 20 30 40 30 20 COTULLA 65 80 65 85 67 / 40 50 50 20 20 KINGSVILLE 66 81 66 85 67 / 20 40 40 30 20 NAVY CORPUS 68 78 68 78 69 / 20 30 40 30 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && WC/87...SHORT TERM TE/81...AVIATION
Hazardous weather outlook, Mar 28, 3:50 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 350 PM CDT WED MAR 28 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-292100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 350 PM CDT WED MAR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE INLAND PORTIONS OF THE COASTAL BEND LATE THIS AFTERNOON AND EVENING. A FEW STRONG STORMS ARE POSSIBLE WITH SMALL HAIL AND WIND GUSTS UP TO 45 MPH. CLOUD TO GROUND LIGHTNING STRIKES CAN ALSO BE EXPECTED. ANOTHER COMPLEX OF SHOWERS AND THUNDERSTORMS IS DEVELOPING OVER MEXICO AND WILL LIKELY MOVE ACROSS THE RIO GRANDE AND AFFECT THE WESTERN BRUSH COUNTRY LATE TONIGHT. A FEW STRONG STORMS ARE AGAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS THURSDAY THROUGH FRIDAY NIGHT. CLOUD TO GROUND LIGHTNING STRIKES CAN BE EXPECTED. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED...A FEW STRONG STORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JM/PZ
In the hours before
Special weather statement, Mar 28, 6:59 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 659 PM CDT WED MAR 28 2012 TXZ230-290100- MCMULLEN- 659 PM CDT WED MAR 28 2012 ...A STRONG THUNDERSTORM WAS AFFECTING MCMULLEN COUNTY... AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TILDEN...NEARLY STATIONARY. PEOPLE IN CENTRAL MCMULLEN COUNTY...INCLUDING THE CITY OF TILDEN... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAINFALL CAN ALSO BE EXPECTED WITH RAINFALL AMOUNTS UP TO AN INCH POSSIBLE. TE
Special weather statement, Mar 28, 7:39 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 739 PM CDT WED MAR 28 2012 TXZ231-290145- LIVE OAK- 739 PM CDT WED MAR 28 2012 ...A STRONG THUNDERSTORM WAS AFFECTING LIVE OAK COUNTY... AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ESSEVILLE...OR NEAR CAMPBELLTON...MOVING SOUTHEAST AT 15 MPH. AT THIS CURRENT SPEED AND DIRECTION...THE THUNDERSTORM WILL BE MOVING INTO THE NORTHERN PART OF LIVE OAK COUNTY. THIS STORM WILL BE NEAR... ESSEVILLE BY 745 PM CDT. NELL BY 810 PM CDT. PEOPLE IN NORTHERN LIVE OAK COUNTY...INCLUDING THE CITIES OF ESSEVILLE AND NELL...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. TE
Special weather statement, Mar 28, 8:55 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 855 PM CDT WED MAR 28 2012 TXZ230-290300- MCMULLEN- 855 PM CDT WED MAR 28 2012 ...A STRONG THUNDERSTORM WAS AFFECTING MCMULLEN COUNTY... AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF TILDEN...MOVING SOUTHEAST AT 5 MPH. PEOPLE IN CENTRAL MCMULLEN COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAINFALL WILL CONTINUE ACROSS THE AREA. TE
Special weather statement, Mar 28, 9:06 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 906 PM CDT WED MAR 28 2012 TXZ232-233-290300- BEE-GOLIAD- 906 PM CDT WED MAR 28 2012 ...STRONG THUNDERSTORMS WERE AFFECTING BEE AND GOLIAD COUNTIES... AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PETTUS TO MINERAL... OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF KENEDY TO 10 MILES NORTHWEST OF BEEVILLE...MOVING EAST AT 15 MPH. THESE STORMS WILL BE NEAR... NORMANNA BY 915 PM CDT. BERCLAIR BY 1000 PM CDT. PEOPLE IN NORTHERN BEE AND SOUTHWESTERN GOLIAD COUNTIES...INCLUDING THE CITIES OF PETTUS...TULSITA...MINERAL...TULETA...NORMANNA AND BERCLAIR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. TE
Special weather statement, Mar 28, 9:50 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 950 PM CDT WED MAR 28 2012 TXZ232-233-290345- BEE-GOLIAD- 950 PM CDT WED MAR 28 2012 ...A STRONG THUNDERSTORM WAS AFFECTING BEE AND GOLIAD COUNTIES... AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BERCLAIR...OR 13 MILES NORTHEAST OF BEEVILLE...MOVING EAST AT 15 MPH. THIS STORM WILL BE NEAR... BERCLAIR BY 1000 PM CDT. PEOPLE IN EASTERN BEE AND SOUTHERN GOLIAD COUNTIES...INCLUDING THE CITY OF BERCLAIR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:33 PM CDT | Areal Flood Advisory | CRP | McMullen | 3 hr |
| Mar 28, 7:43 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 45 min |
| Mar 28, 7:53 PM CDT | Flash Flood Warning | CRP | McMullen | 112 min |
| Mar 28, 8:05 PM CDT | Areal Flood Advisory | CRP | Live Oak | 115 min |
| Mar 28, 8:16 PM CDT | Severe Thunderstorm Warning | CRP | Bee | 25 min |
| Mar 28, 9:03 PM CDT | Severe Thunderstorm Warning | CRP | McMullen | 27 min |
| Mar 28, 9:29 PM CDT | Flash Flood Warning | CRP | McMullen | 3 hr |
| Mar 28, 9:36 PM CDT | Severe Thunderstorm Warning | CRP | McMullen | 39 min |
| Mar 28, 9:55 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad | 110 min |
| Mar 28, 10:11 PM CDT | Severe Thunderstorm Warning | CRP | McMullen | 64 min |
| Mar 28, 10:52 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 38 min |
| Mar 28, 11:00 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 3 hr |
| Mar 28, 11:30 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 45 min |
| Mar 28, 11:37 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 38 min |
| Mar 29, 1:28 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 47 min |
| Mar 29, 2:17 AM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 118 min |
| Mar 29, 3:57 AM CDT | Severe Thunderstorm Warning | CRP | Duval | 33 min |
| Mar 29, 4:28 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 47 min |
| Mar 29, 6:00 AM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 35 min |
| Mar 29, 6:09 AM CDT | Special Marine Warning | CRP | 96 min | |
| Mar 29, 11:06 AM CDT | Special Marine Warning | CRP | 24 min | |
| Mar 29, 11:33 AM CDT | Special Marine Warning | CRP | 42 min | |
| Mar 29, 12:12 PM CDT | Special Marine Warning | CRP | 48 min | |
| Mar 29, 2:11 PM CDT | Special Marine Warning | CRP | 34 min | |
| Mar 29, 3:45 PM CDT | Special Marine Warning | CRP | 86 min | |
| Mar 29, 4:01 PM CDT | Severe Thunderstorm Warning | CRP | Nueces | 59 min |
| Mar 29, 4:05 PM CDT | Special Marine Warning | CRP | 64 min | |
| Mar 29, 4:50 PM CDT | Severe Thunderstorm Warning | CRP | Nueces | 55 min |
| Mar 29, 5:31 PM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 48 min |
| Mar 29, 5:32 PM CDT | Areal Flood Advisory | CRP | Nueces | 118 min |
| Mar 29, 6:23 PM CDT | Severe Thunderstorm Warning | CRP | Bee | 37 min |
| Mar 29, 6:44 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 21 min |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.